Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Exponential bases on two dimensional trapezoids


Authors: Laura De Carli and Anudeep Kumar
Journal: Proc. Amer. Math. Soc. 143 (2015), 2893-2903
MSC (2010): Primary 42C15, 42C30
Published electronically: March 11, 2015
MathSciNet review: 3336614
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the existence and stability of Riesz bases of exponential type of $ L^2(T)$ for special domains $ T\subset \mathbb{R}^2$ called trapezoids, and we construct exponential bases on the finite union of rectangles with the same height. We also generalize our main theorems in dimension $ d\ge 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42C15, 42C30

Retrieve articles in all journals with MSC (2010): 42C15, 42C30


Additional Information

Laura De Carli
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: decarlil@fiu.edu

Anudeep Kumar
Affiliation: Department of Mathematics, The George Washington University, Washington, DC 20052
Email: anudeep@email.gwu.edu

DOI: https://doi.org/10.1090/S0002-9939-2015-12329-5
Keywords: Exponential bases, trapezoids, multi-rectangles
Received by editor(s): September 24, 2012
Received by editor(s) in revised form: June 19, 2013
Published electronically: March 11, 2015
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.